On the measure of well-distributed sequences

Research output: Contribution to journalArticle

2 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)571-575
Number of pages5
JournalProceedings of the American Mathematical Society
Volume18
Issue number4
DOIs
StatePublished - Jan 1 1967

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

On the measure of well-distributed sequences. / Zame, Alan.

In: Proceedings of the American Mathematical Society, Vol. 18, No. 4, 01.01.1967, p. 571-575.

Research output: Contribution to journalArticle

@article{7bdf914b71944e5c90762be5f5b256bd,
title = "On the measure of well-distributed sequences",
author = "Alan Zame",
year = "1967",
month = "1",
day = "1",
doi = "10.1090/S0002-9939-1967-0213308-0",
language = "English (US)",
volume = "18",
pages = "571--575",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "4",

}

TY - JOUR

T1 - On the measure of well-distributed sequences

AU - Zame, Alan

PY - 1967/1/1

Y1 - 1967/1/1

UR - http://www.scopus.com/inward/record.url?scp=84966231338&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966231338&partnerID=8YFLogxK

U2 - 10.1090/S0002-9939-1967-0213308-0

DO - 10.1090/S0002-9939-1967-0213308-0

M3 - Article

AN - SCOPUS:84966231338

VL - 18

SP - 571

EP - 575

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 4

ER -